MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE 2 CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE 2 CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400052000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device caused unintended activation during testing prior to a procedure.  there was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Customer declined return.
 
Event or Problem Description

Brand Name
CORE 2 CONSOLE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9596027
Report Number0001811755-2020-00055
Device Sequence Number3174946
Product Code ERL
UDI-Device Identifier07613327298505
UDI-Public07613327298505
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K171840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400052000
Device Catalogue Number5400052000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1